Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Weak convergence of the sequence of successive approximations for nonexpansive mappings


Author: Zdzisław Opial
Journal: Bull. Amer. Math. Soc. 73 (1967), 591-597
MathSciNet review: 0211301
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Fixed-point theorems for noncompact mappings in Hilbert space, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1272-1276. MR 178324
  • 2. F. E. Browder, Nonexpansive nonlinear operators in a Banach space, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 1041-1044. MR 187120
  • 3. F. E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach paces, Arch. Rational Mech. Anal. 21 (1966), 259-269. MR 200753
  • 4. F. E. Browder, W. V. Petryshyn, The solution by iteration of nonlinear functional equations in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 571-575. MR 190745
  • 5. W. A. Kirk, A fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly 72 (1965), 1004-1006. MR 189009
  • 6. M. A. Krasnosel'skiĭ, Two observations about the method of successive approximations, Uspehi Mat. Nauk 10 (1955), no. 1 (63), 123-127 (Russian). MR 68119
  • 7. H. Schaefer, Über die Methode sukzessiver Approximationen, Jber. Deutsch. Math.-Verein. 59 (1957), 131-140. MR 84116


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11761-0